On a question of regarding visibility of lattice points

Adhikari, Sukumar Das ; Balasubramanian, R. (2010) On a question of regarding visibility of lattice points Mathematika, 43 (1). pp. 155-158. ISSN 0025-5793

Full text not available from this repository.

Official URL: http://journals.cambridge.org/action/displayAbstra...

Related URL: http://dx.doi.org/10.1112/S0025579300011645

Abstract

Let Δn = {(x, y): x, y are integers 1 ≤ x, y ≤ n} be the n x n square array of integer lattice points in the plane.

Item Type:Article
Source:Copyright of this article belongs to Cambridge University Press.
Keywords:Number Theory; Sequences and Sets; other Combinatorial Number Theory
ID Code:72407
Deposited On:29 Nov 2011 12:47
Last Modified:29 Nov 2011 12:47

Repository Staff Only: item control page